# SDR ASAA2020110633509

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,243 hours, 13,154 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 19CXY
- Condition: Faulted
- Location: Flt Controls
- Part time: 59,707 hours, 19,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING FROM FL400 TO FL410 VNAV DISCONNECTED AND FMA DISPLAYS ARM, LNAV.  ALT HOLD.  A/T REMAINS ENGAGED (ARM LT ON), BUT AUTO THROTTLES ARE NON RESPONSIVE TO CLIMB AND/OR SPEED CHANGES.  VNAV WILL NOT RE-ENGAGE.  CRUISE ALTITUDE IN FMC SET FL410, BUT HAD TO MANUALLY OPERATE THROTTLE WHILE SWITCH REMAINS ON.  GROUNDED-YES.  ACCOMPLISHED DFCS BITE, REF B737-800 FIM 22-11 TASK 801 AUTOTEST PASS, FLIGHT FAULT CNL A 22-11822, CNL B 22-11822 & 22-11209.  ACCOMPLISHED FIM 22-11 TASK 811, ALL TEST PASS EXCEPT FMC IN FLT FAULT ON LT & RT FMC DFCS FAULT B ON BOTH.  ALL SENSORS ARE OK, REF FMC BITE FIM 34-61 TASK 801.  ACCOMPLISHED B737-800 FIM 22-11 TASK 837, FCC FAILS TO ENTER TOGA.  OPERATIONS CHECK NORMAL.  HGS BITE LAST LEG FAULTED FCC1 INVALID, REF B737-800 AMM 34-36-00.  REMOVED AND REPLACED FCC1, IAW B737-800 AMM 22-11-33. OPERATIONS CHECK NORMAL.  ACCOMPLISHED SENSORS TEST OF FMC 1&2 AND OPERATIONS CHECK, REF AMM 34-61-00.  ALL OPERATIONS CHECKED NORMAL.
